MathSciNet Relay Station
MathSciNet bibliographic data
MR1282580 82B20 (11B85)
Wen, Zhi Ying; Wijnands, Frank; Lamb, Jeroen S. W. A natural class of generalized Fibonacci chains. J. Phys. A 27 (1994), no. 11, 3689–3706.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement